# SDR GTIA050055

- Difficulty date: February 27, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N804NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49104
- Engine: Pwa JT8D217A
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FLAP VANE NR 4 HAS DENT TOP SIDE.  REMOVED DAMAGED SKIN AND CORE.  FABRICATED NEW CORE AND DOUBLER, TREATED DOUBLER AND BONDED CORE IAW 57-50.  (K)
